Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sabotaging Myself - Pls Help! LLL

Posted by Ritch on August 13, 2002, at 12:00:54

In reply to Re: Sabotaging Myself - Pls Help! Ritch, posted by LLL on August 13, 2002, at 9:40:40

> I use xanax. However, the sedation I was feeling was just exacerbated by the xanax and then I'd end up feeling more anxious about it all. I decided not to take any Parnate today because I feel I can't stand how I was feeling. I do have situational panic, however, things like this set me into a whirlwind of 24 hr/day high anxiety/near panic feeling. I'd almost rather deal with a panic attack and get it over with than deal with this continuous anxiety I'm now feeling. Stopping the Parnate abruptly I'm sure will only make it worse!
> I'm feeling pretty hopeless because I respond so anxiously to the SSRI's (spontaneous and continuous panic). Plus my panic disorder makes me anxious over taking anything that I can't just decide to "get out of my body" when I feel like it.


Have you ever tried any Klonopin? I have tried Xanax in the past and it worked Ok, but wore off too fast and I would get rebound anxiety from it that could be viscious (when it withdrew). Klonopin hangs around a long time, that's true. I am down to just .25mg at bedtime, now. I am thinking about Ativan (lorazepam) as an alternative PRN benzo because it is somewhat intermediate acting (not too short, not too long).

Mitch


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:116132
URL: http://www.dr-bob.org/babble/20020807/msgs/116286.html